# SDR ASOA201000878

- Difficulty date: June 9, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 18,914 hours, 12,933 cycles
- Engine: Ge CF348C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE EDDY CURRENT OF THE RT BULKHEAD BATHTUB FITTING RECEIVED A RELAVANT CRACK INDICATION AROUND THE RETURN LINE OPENING.   FINISHED DRILLING AND FINAL SIZED ALL FASTENER HOLES.  APPLIED PRIMER & WET INSTALLED NEW FITTING.  ABOVE WORK DONE REF SRM 51-42-21 AND REO PL670-53-61-034.  REMOVED CRACKED BULKHEAD BATHTUB FITTING REF SRM 51-42-21.  COMPLIED WITH  EDDY CURRENT INSP OF ORIGINAL CUTLINE ON RT SIDE AFT PRESSURE BULKHEAD AT FS 1098 IAW NDTM 51-20-006, PART 1.  NO DEFECTS NOTED AT THIS TIME.   TRIMMED NEW FITTING, DRILLED NEW HOLES FOR HYD LINES & STARTED DRILLING NEW FASTENERS HOLES IAW SRM 51-40-00 AND REO 670-53-61-034.   WORK DONE REF SRM 51-42-21 AND REO PL670-53-61-034.
